# SDR ASAA0240067

- Difficulty date: June 3, 2002
- Submitted: August 15, 2002
- Operation: Air carrier
- Aircraft: N786AS
- Make and model: Boeing 737-4S3
- Aircraft serial: 24795
- System (JASC): 5230 · Cargo/Baggage Doors
- Part: Skin
- Part number: 654692110
- Condition: Dented
- Location: Cargo Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PAE - DURING SI CHECK, FOUND FORWARD CARGO DOOR REQUIRED RESKIN DUE TO NUMEROUS OUT OF LIMIT DENTS.  REMOVED AND REPLACED FORWARD CARGO DOOR EXTERNAL SKIN IAW SRM.  (M)
